7 doctors weighed in:
My son has fever since 5 days that decreases when I give him panadol (acetaminophen).I am giving him antibiotic called clavox.What should I do or tell his doctor.?
7 doctors weighed in

4 doctors agree
In brief: How high the temp.
You did not mention who prescribed the antibiotic.
If you are giving him left over or antibiotic some one have you, please stop it and call your doc asap . What are you considering as fever?

In brief: How high the temp.
You did not mention who prescribed the antibiotic.
If you are giving him left over or antibiotic some one have you, please stop it and call your doc asap . What are you considering as fever?
Dr. Josephine Ruiz-Healy
Dr. Josephine Ruiz-Healy
Thank
1 comment
Dr. Martin Raff
If, as Dr. Ruiz-Healy is assuming, you are treating your own child with prescription medication without a doctor's input, then you need to carefully rethink this and consider the potential consequences both to your child's health and to the social agencies which monitor child abuse.
Dr. Patrick Hieber
Pediatrics
In brief: Fever
Significant fever (>101) for 5 or more days in a 5 year old is statistically unusual.
The list of possibilities is quite long and can range from a simple viral infection to many serious conditions. The place to start is a visit to a good pediatrician for a complete history and thorough physical exam. Carefully chosen imaging/ lab studies may or may not be needed to arrive at the correct dx.

In brief: Fever
Significant fever (>101) for 5 or more days in a 5 year old is statistically unusual.
The list of possibilities is quite long and can range from a simple viral infection to many serious conditions. The place to start is a visit to a good pediatrician for a complete history and thorough physical exam. Carefully chosen imaging/ lab studies may or may not be needed to arrive at the correct dx.
Dr. Patrick Hieber
Dr. Patrick Hieber
Thank
Dr. Yash Khanna
Family Medicine
In brief: Fever 5days in child
Was your on examined by a doctor or you are reating him by yourself.
Panadol (acetaminophen) is fever lowering medicine.He shuld be examined by your family doctor or pediatrician to fin out what is causing the fever and get the appropriate treatment.If the antibiotic was prescribed by a doctor after examimimg the child, then finish the course and follow up with your doctor.

In brief: Fever 5days in child
Was your on examined by a doctor or you are reating him by yourself.
Panadol (acetaminophen) is fever lowering medicine.He shuld be examined by your family doctor or pediatrician to fin out what is causing the fever and get the appropriate treatment.If the antibiotic was prescribed by a doctor after examimimg the child, then finish the course and follow up with your doctor.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
933K people helped
Continue
108,000 doctors available
Read more answers from doctors